# SDR VTZA98276

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1379305A95
- Condition: Loose
- Location: Hydraulic System
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 6348 - IAD-GSO - DURING LANDING, MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH LT HYDRAULIC PRESSURE INTERMITTENT.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND TIGHTENED DOWN LINE TO RADIUS ROD.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
